MathSciNet Relay Station
MathSciNet bibliographic data
MR2486487 (2010f:60238) 60J67 (60D05 60G17 60K35)
Schramm, Oded; Sheffield, Scott Contour lines of the two-dimensional discrete Gaussian free field. Acta Math. 202 (2009), no. 1, 21–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement